# SDR MWEA98953

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113317
- Condition: Cracked
- Location: Pax Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD PASSENGER DOOR EMERGENCY SLIDE COVER CRACKED.  MTC RESECURED LAMINANT COVER TO EMERGENCY SLIDE COVER.
